# SDR Y2PA03015

- Difficulty date: July 8, 2003
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCON
- Aircraft serial: 298
- Engine: Ge CF7002D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stud
- Condition: Sheared
- Location: Eng Compress
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG FLAMED-OUT AT 32,000 FT, AIRSPEED 64 CLEAR NO TURBULENCE, -20 DEGREES CELSIUS, NR 1 EPR AND NR 1 FUEL FLOW ERRATIC DURING CLIMB.  CREW DESCENDED TO FL300 & RESTARTED.  RE-LIGHT OK, BUT FAN SPEED FLUCT 80-30 PERCENT.  PERFORMED PRECAUTION SHUTDOWN.  A/C DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  POST INSPECT OF ENG FOR FOD, NONE FOUND.   NR 1 ENG INSPECTED IAW GE MM & AIRLINES GMM, NO DEFECTS.  ENGINE RUN PERFORMED, NO DEFECTS OTHER THAN FAN SPEED IND PROBLEM.  A/C RETURNED TO MX BASE FOR EVAL.  EVAL ON PYLON, GAVE NO IND OF CAUSE OF FLAMEOUT.  ROTATING COMPRESSOR DETERMINED 1 OR MORE COMPRESSOR STUDS MAY HAVE SHEARED DUE TO NOISE HEARD DURING ROTATION.  ENG REMOVED FOR TEARDOWN & FURTHER EVAL.  (M)
